MAUDE Adverse Event Report: THORATEC SWITZERLAND GMBH CENTRIMAG 2ND GENERATION PRIMARY CONSOLE; Control, Pump Speed, Cardiopulmonary Bypass

THORATEC SWITZERLAND GMBH CENTRIMAG 2ND GENERATION PRIMARY CONSOLE; Control, Pump Speed, Cardiopulmonary Bypass
Model Number 201-90411
Medical Device Problem Codes Overheating of Device (1437); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there a s3 "emo" pump alarm, which occurred with a strong chemical, electrical burn odor in the room.The flows in rpms never changed.The site looked up the alarm and it indicated potential pump failure.The site replaced the motor and the console with a new one.The alarms cleared.There were no adverse effects to the patient.The pump never stopped.They just changed it out for precautionary purposes.The pump was ran in their storeroom for 48 hours with no problems.They planned to return the console and the motor to abbott for evaluation.
 
Additional Manufacturer Narrative
Section a: patient information was not yet provided.Section d4: device serial number and lot number were not provided, and expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.

Brand Name
CENTRIMAG 2ND GENERATION PRIMARY CONSOLE
Common Device Name
Control, Pump Speed, Cardiopulmonary Bypass
Manufacturer (Section D)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key25476643
Report Number3003306248-2026-00219
Device Sequence Number9165023
Product Code DWA
UDI-Device Identifier07640135140702
UDI-Public(01)07640135140702(11)190528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201-90411
Device Catalogue Number201-90411
Device Lot Number7017296
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/16/2026
08/26/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/25/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q224-HF-2
Patient Sequence Number1
Patient SexUnknown